# SDR DALA2022120507754

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 54,065 hours, 27,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN LOCATED BTW FR 69 TO FR 70 AND STR 31R TO STR 32R AT LOWER FUSELAGE.   FOUND WITHIN LIMITS AS PER SRM-53-41-11-283-065 STEP 2.
